# SDR QXEA2009122201081

- Difficulty date: December 18, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 21,418 hours, 22,226 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Attach Fitting
- Part number: 85547002003
- Part serial: 0050
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING RUDDER TOP RADIUS CONTROL ROD ATTACH LUG ON LT SIDE LWR BUSHING HAS SEMI-CIRCULAR GOUGE AROUND OUTSIDE. REF TC 554001E201-CMBD REMOVED AND REPLACED TRAILING RUDDER IAW AMM 27-23-01-400-801.  CHECK FLIGHT GOOD.
